Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 1st, 2011, 12:47 PM   11
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
i think it is just the spotting the pill then starting it again, ur hormones will be all over the place till they settle down again x



 
Status: Offline
 
Old Mar 1st, 2011, 12:49 PM   12
MissKM
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Jan 2011
Location: London
Posts: 561
i think my hormones have taken a bit of a battering recently lol...when i came off it even just for that week, i was convinced i was pregnant...it was mad!!

im just so used to not bleeding it becomes a bit of a shock when it wont go away for like two weeks!! xx



 
Status: Offline
 
Old Mar 1st, 2011, 12:55 PM   13
Aprilshowers
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Feb 2011
Location: Hamburg, Germany
Posts: 777
Quote:
Originally Posted by MissKM View Post
Quote:
Originally Posted by Aprilshowers View Post
Hi there, you would definitely get this sort of thing because of stopping and restarting the pill. When you stop the pill your body believes it is time to have a period and so you could get these symptoms of spotting.
ahh that makes sense...is it normal for it to go on for so long? xx
Yip I used to bleed on and off for weeks if my pill got messed up. Will probably take till the next round to settle down.



 
Status: Offline
 
Reply



Bookmarks

Tags
goings , odd

Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO